Hello,I am so sorry to hear Taz is having some trouble I would love to help I just have a few additional questions.Each answer is typed individually so please allow me a few minutes after your reply.
There are a few things here that are very concerning and do warrant a visit to the ER.
My first concern is the vomiting of the coffee ground like substance. This is most often due to bleeding in the digestive tract and this is a common side effect to oral steroids such as prednisolone. Of course bleeding can be due to other things such as a tumor or foreign body but I would be highly suspicious of the steroid.If x rays have not been done of the abdomen they may recommend this.
My next concern would be that he is still not eating.
Cats can not go for more then 2-3 days without eating or with decreased eating before it begins to cause problems with the liver. When they do not eat the body burns fat, the problem with cats is that it can not process this fat and a condition call hepatic lipidosis develops.
If possible I would suggest getting him in to the ER today to address the possible bleeding. If he does not start eating they may have to place a feeding tube to prevent serious problems with the liver.
If you can get him in today you may want to skip the steroid until you make sure this is not the problem and give Pepcid AC 1/4 of a 10 mg tablet every 12 hours to help settle the stomach and provide some protection from additional ulcers.
I hope this helps and he feels better soon. Please reply back if you have additional questions and I will be happy to continue.